Vol. 17 No. 2: (April 2024)

The second issue of 2024, Volume 17, Issue 2, shines a spotlight on 56 meticulously crafted, peer-reviewed open-access papers covering a spectrum of disciplines—from discrete mathematics to algebra, topology, nonlinear analysis, mathematical analysis, differential equations, number theory and mathematics education. These scholarly endeavors represent a global tapestry of knowledge, woven together by authors representing esteemed institutions across the world.

We express our heartfelt appreciation to the authors, reviewers, editorial board members, readers, funders, and stakeholders whose unwavering dedication and support have enriched this edition, as has become our cherished tradition.

Eyup Cetin and Baris Kiremitci


Published: 2024-04-30
  • Weakly $\theta b(\Lambda,p)$-open Functions and Weakly $\theta b(\Lambda,p)$-closed Functions

    Chawalit Boonpok, Jeeranunt Khampakdee
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5094
  • Spectral Properties of Power Graph of Dihedral Groups

    Mamika Ujianita Romdhini, Athirah Nawawi, Faisal Al-Sharqi, Ashraf Al-Quran
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5036
  • Relations Between Derivations and Homomorphisms of Ordered Hyperrings

    Ruiqi Cai, Mashaer Alsaeedi, Maryam Akhoundi
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5052
  • Second Order Transmuted Kumaraswamy Distribution and its Related Results

    Md. Tusharuzzaman Tushar, Khudhayr A. Rashedi, Tariq S. Alshammari, Md. Mahabubur Rahman
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5069
  • Fuzzy SSPO-separation Axioms and Fuzzy  α-SSPO Compactness

    Shkumbin Makolli, Biljana Krsteska
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5062
  • The Block Topological Space and Block Topological Graph Induced by Undirected Graphs

    Justine Bryle Macaso, Cherry Mae Balingit
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5135
  • A Novel Approach for Studying Pythagorean Triples Suitable for Students at all Educational Levels

    Roberto Amato
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5133
  • Graphical Invariants for some Transformed Networks

    Nawaf Ali, Tarek Khalifa, Hifza Iqbal, Muhammad Haroon Aftab, Kamel Jebreen, Humira Jamil, Hassan Kanj
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5078
  • On a Sixth-order Solver for Multiple Roots of Nonlinear Equations

    Young Hee Geum
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5029
  • Note on Irreducible Polynomials over $\mathbb{F}_q[X]$

    Alanod M. Sibih
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5095
  • Legal Hop Independent Sequences in Graphs

    Javier Hassan, Mercedita A. Langamin, Amy A. Laja, Bayah J. Amiruddin-Rajik, Eman C. Ahmad, Jahiri U. Manditong
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5061
  • Extending Abelian Rings: A Generalized Approach

    Muhammad Saad, Majed Zailaee
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5066
  • Computational Treatment for the Coupled System of Viscous Burger’s Equations through Non-central Formula in the Method of Lines

    Rawan Alharbi, A. Alshareef, Huda Bakodah, A. A. Alshaery
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5102
  • Eigenvalue Interlacing of Bipartite Graphs and Construction of Expander Code using Vertex-split of a Bipartite Graph

    Machasri Manickam, Kalyani Desikan
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5057
  • On the Bivariate Extension of the Extended Standard U-quadratic Distribution

    Idzhar Lakibul, Daisy Lou L. Polestico, Arnulfo P. Supe
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5136
  • Finite Groups with Certain Weakly S-permutable Subgroups

    N. Alsowait, Abdelrahman A. Heliel, M. M. Al-Shomrani, A. S. Allehyani
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5120
  • Paradistributive Latticoids

    Ravikumar Bandaru, Suryavardhani Ajjarapu
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5125
  • Analysis and Applications of the Chaotic Hyperbolic Memristor Model with Fractional Order Derivative

    Ghada Ahmed
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5131
  • Formulas and Properties of 2-Hop Domination in Some Graphs

    Javier Hassan, Anabel E. Gomorez, Ladznar S. Laja, Eman C. Ahmad
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5065
  • Strongly Geodesic Log-Preinvex Functions

    Wedad Saleh, Abdelghani Lakhdari, Badereddine Meftah
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5103
  • Modeling and Multi-objective Optimal Control of Thedynamics of Counterterrorism in the Sahel Region in Africa

    Mathieu Pooda, Yacouba Simpore , Oumar Traore
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5122
  • Exploring Lung Cancer Protein Network: Understanding Structure and Function through Metric Space Modeling

    Emad Fadhal
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5075
  • J-Open Independent Sets in Graphs

    Javier Hassan, Nuruddina M. Bakar, Norwajir S. Dagsaan, Mercedita A. Langamin, Nurijam Hanna M. Mohammad, Sisteta U. Kamdon
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5084
  • Volterra-Composition Operators Acting on $S^{p}$ Spaces and Weighted Zygmund Spaces

    Waleed Al-Rawashdeh
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5113
  • Exact Solutions for the Modified Burgers Equation with Additional Time-dependent Variable Coefficient

    Bazar Babajanov, Fakhriddin Abdikarimov, Sarbinaz Bazarbaeva
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5064
  • On the Isomorphism Problem for Central Extensions II

    Noureddine Snanou
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5118
  • Perfect Equitable Isolate Dominations in Graphs

    Mark Caay, Andrew Hernandez
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.4963
  • A Modified AES-512 Bits Algorithm for Data Encryption

    Kwame Owusu Bempah , Kwasi Baah Gyamfi, Francis Ohene- Boateng, Isaac Owusu- Mensah
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5114
  • On Common Fixed Point for Contractive Mappings in $p$-Pompeiu-Hausdorff Metric Spaces

    Arta Ekayanti, Marjono Marjono, Mohamad Muslikh, Sa'adatul Fitri
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5152
  • A Novel Fractional Edge Detector Based on Generalized Fractional Operator

    Diaa Diaa Eldin Elgezouli, Mohamed A.Abdoon, Samir Brahim Belhaouari, Dalal Khalid Almutairi
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5141
  • On a Parameter-controlled Method for Multiple Zeros

    Young Hee Geum
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5010
  • Certified Vertex Cover of a Graph

    Javier Hassan, Maria Andrea O. Bonsocan, Regimar A. Rasid, Amil-Shab S. Sappari
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5157
  • A Force Function Formula for Solutions of Nonlinear Weakly Singular Volterra Integral Equations

    Kwasi Frempong Sarfo, Prof. W. O. Denteh, Dr. I. Takyi, Prof. K. F. Darkwah
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5071
  • Adomian Decomposition Method and Block by Block Method for Solving Nonlinear Functional Volterra Integral Equation in Two-dimensions

    Abeer Albugami
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5087
  • Inverse Domination in X-Trees and Sibling Trees

    V. Shalini, Indra Rajasingh
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5038
  • $\sigma$-Prime Spectrum of Almost Distributive Lattices

    Rafi Noorbhasha, Ravikumar Bandaru, Aiyared Iampan
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5098
  • Fermatean Neutrosophic INK-algebras

    Anas Al-Masarwah, M. Kaviyarasu, Kholood Alnefaie, M. Rajeshwari
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5090
  • Parapseudo-complementation on Paradistributive Latticoids

    Suryavardhani Ajjarapu, Ravikumar Bandaru, Rahul Shukla, Young Bae Jun
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5042
  • On Prime Counting Functions Using Odd $K$-Almost Primes

    T. Rashid, M. M. M. Jaradat, E. Yolacan, H. Ahmad
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.4961
  • On a Novel Fractional Calculus and its Applications to Well-known Problems

    A. Ait Brahim, A. El Hajaji, K. Hilal, J. El Ghordaf
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5159
  • Methods of Generating Soft Topologies and Soft Separation Axioms

    Zanyar A. Ameen, Ohud F. Alghamdi, Baravan Asaad, Ramadhan A. Mohammed
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5161
  • On the McShane-Dunford-Stieltjes Integral and McShane-Pettis-Stieltjes Integral

    Develin Omayan, Dr. Greig Bates C. Flores
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5165
  • On the Self-injectivity and CM-free of an Artin Algebra with Radical Cubic Zero

    Mounir Laaraj, Seddik Abdelalim
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5085
  • On the Prime Radical of Nearrings which is Kurosh-Amitsur

    Kilaru J. Lakshminarayana, V.B.V.N. Prasad, Srinivasa Rao Ravi, A.V. Ramakrishna
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5032
  • Analyzing the Impact of Control Strategies on VisceralLeishmaniasis: A Mathematical Modeling Perspective

    Fathelrhman EL Gumaa, Mohamed A. Abdoon, Ahmad Qazza, Rania Saadeh, Mohammed Ali Arishi, Abdoelnaser M. Degoot
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5121
  • The Stochastic Transportation Problem with Imprecise Data using Lomax Distribution

    Pulloru Bhavana, D. Kalpana Priya
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5162
  • Upper and Lower almost $(\tau_1,\tau_2)$-continuous Multifunctions

    Chalongchai Klanarong, Supannee Sompong, Chawalit Boonpok
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5192
  • Two-dimensional Coupled Asymmetric van der Pol Oscillator

    V. S. Erturk, B. Rath, Taqwa M. Al-Khader, Noorhan Alshaikh, P. Mallick, Jihad Asad
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5140
  • Nonlinear Reaction-Diffusion and Mediated Electron Transfer Process at Conducting Polymer Modified Ultramicroelectrodes

    G. Yokeswari, I. Paulraj Jayasimman, M. E. G. Lyons, Marwan Abukhaled, L. Rajendran
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5055
  • 2-distance Zero Forcing Sets in Graphs

    Javier Hassan, Lestlene T. Udtohan, Ladznar S. Laja
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5046
  • Determination of the Fixed Point of Lotka-Volterra Function

    Mary Osei Fokuo, William Obeng-Denteh, Isaac Kwame Dontwi, Patrick Akwasi Anamuah Mensah
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5155
  • Normal Paradistributive Latticoids

    Ravikumar Bandaru, Prashant Patel, Noorbhasha Rafi, Rahul Shukla, Suryavardhani Ajjarapu
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5127
  • Asymptotic Behavior of Global Solution of an Anomalous Gray Scott Model

    Maroua Mebarki
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5017
  • Convex Roman Dominating Functions on Graphs under some Binary Operations

    Rona Jane Gamayot Fortosa, Ferdinand P. Jamil, Sergio R. Canoy, Jr.
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5205
  • Sets Related to Openness and Continuity Decompositions in Primal Topological Spaces

    Hanan S. Alsaadi, Muna Al-Hodieb
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5171
  • Vertex-weighted $(k_{1},k_{2})$ $E$-torsion Graph of Quasi Self-dual Codes

    Jupiter Pilongo, Leonard Mijares Paleta, Philip Lester P. Benjamin
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.4867